Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

4 year old. Swollen, bloody, crusted over lips, redness causing bleeding. Why is this happening?

my 4 year old has been having swollen, bloody, crusted over lips for 3 days now and it is painful. she eats soup and the blood seems to melt off, and within hours the redness causes more bleeding and the bloody crust comes off. no fever . no other symptoms other than a small white canker sore inside her bottom lip the week before..
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Emmymomsonni,
Thanks for query.
It seems that your child is having Aphthous ulcer on the tongue gave infection to the lips.
Due to taking something by mouth does not allow healing properly and often bleeding from the cracked lip is there.
Consult your doctor and with one antibiotic medicine course your child will be alright.
Give some B.complex syrup as well.
Ok and bye.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor